# SDR CALA0100231

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 46,160 hours, 23,894 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD CARGO DOOR INNER SKIN.  A REPAIR WAS INSTALLED IAW ECRA 5230-01604.
